MathSciNet Relay Station
MathSciNet bibliographic data
MR1199989 (93m:11136) 11Y11 (11F11 11G20 11R37)
Atkin, A. O. L.; Morain, F. Elliptic curves and primality proving. Math. Comp. 61 (1993), no. 203, 29–68.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement